# SDR DALA2024122712021

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Service Panel
- Condition: Eroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 EROSION SERVICE PANEL 191CB AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 622869-14. (0730945)
